# SDR DALA2023041402982

- Difficulty date: April 10, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 83,986 hours, 21,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 ON SVC CHK FOUND EMERGENCY LIGHTS ON ROWS 36-44 RT SIDE INOP. CORRECTIVE ACTION: R/R EMERGENCY LIGHT BATTERY PACK, NO HELP. R/R EMER LIGHT BATTERY CHARGER WITH ORIGINAL BATTERY INSTALLED LIGHTS OPS NML. REF B757 AMM 33-51. (4149451)
